# SDR G1IA20230315041

- Difficulty date: March 15, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N98KS
- Make and model: Beech C90A
- Aircraft serial: LJ1502
- Aircraft time: 10,996 hours, 15,943 cycles
- System (JASC): 3400 · Navigation System
- Part: Dpu
- Part number: 6229682004
- Part serial: D3CP
- Condition: Abnormal
- Stage of operation: CR
- How discovered: O
- Nature of condition: I
- Precautionary procedure: K

## Discrepancy

DUAL EFIS FAILURE IN-FLIGHT. BOTH DISPLAYS WENT DARK AND FLASHED DPU FAIL. REMOVED DPU-84 P/N 622-9682-004 S/N D3CP, INSTALLED SERVICEABLE DPU-84 P/N 622-9682-004 S/N 4SUW AND REPLACED DPU-84 CONNECTOR P2 PIN 159 CONTACT P/N 372-2514-180 IN ACCORDANCE WITH ROCKWELL COLLINS EFIS-84 INSTALLATION MANUAL 523-0775965. GROUND OPERATIONAL CHECK SATISFACTORY IN ACCORDANCE WITH ROCKWELL COLLINS EFIS-84 INSTALLATION MANUAL 523-0775965.
